Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy bleeding following I pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   heavy bleeding
Doctor :   Hi
User :   hi
User :   Whom am i speaking to ?
Doctor :   I am Dr XXXXXXXX here.
Doctor :   How can I help you?
User :   Ok I had a consultation on dec 5th regarding an ipill enquiry
User :   My wife got her bleeding on sunday 12th december
User :   and it is pretty heavy ever since
Doctor :   Ok
User :   almost 4-5 pads a day and it has not reduced
Doctor :   Ok
User :   what can be the reaso for this .. this is unusual and this have never been this worse before
User :   never have she kept over two pads in her life
Doctor :   Is she passing clots?
User :   no clots
User :   only blood is there till today
Doctor :   Is she have abdominal cramps, nausea, soreness of breast?
User :   she had abdominal cramps on friday and saturday .. 10th and 11th and on 12th which is sunday she got her bleeding
User :   after that no crampls .. no nausea nothing
Doctor :   Ok
User :   its just the bleeding
Doctor :   Is there any foul smelling discharge?
User :   nope
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   I pill is a hormonal pills, as explained in your previous chat.
Doctor :   Menstrual irregularities are one of the side effects of the drug.
Doctor :   this probably may be the reason for the unusual bleeding.
Doctor :   It is expected to normalize in 3-6 days time.
Doctor :   If she persists to have such heavy bleed lasting for more than a week,
Doctor :   then you may have to report to a doctor for physical examination.
Doctor :   Corrective medications will be prescribed after the physical examination.
Doctor :   Hence you need not concern now.
Doctor :   Good, healthy diet rich in iron and vitamin,
Doctor :   adequate rest is absolutely necessary now.
Doctor :   In addition to this,
Doctor :   increased stress levels can worsen menstrual irregularities.
Doctor :   hence it's equally important, that all de stressing measures including regular diet and regular sleep is followed.
Doctor :   Have you followed what I have suggested?
Doctor :   Do you have any other query?
User :   yes i have noted it down .. so its been 4 days .. if it doesnt reduce an examination is necessary
User :   is there any medicines which we can have to bring down the bleeding ?
User :   I am just so worried about the rate of her bleeding ..
Doctor :   There are medications to reduce the bleeding, however, they again can cause hormonal disturbances,
Doctor :   hence, I suggest you to wait for few days,
User :   and yes one thing i noticed is that she is having mood swings
Doctor :   the bleeding is expected to reduce.
Doctor :   they are the effects of I pill.
User :   she is pretty angry with me from the past two days
Doctor :   It's expected to normalize.
Doctor :   Report to a gynaecologist, if the symptoms are persisting for more than a week.
Doctor :   Have you followed what I have suggested?
User :   is there any possibility of pregnancy ?
Doctor :   Based on the symptoms, the chances are very unlikely to almost impossible.
User :   ok
Doctor :   Do you have any other query?
User :   nope
User :   i will contact again if i have any
Doctor :   Thanks for consulting me.
User :   thanks very much
Doctor :   Bye for now.
User :   have a great day
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor